Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Information about side effects of Vantab DXT 50.

Hello Doctor , i have strees , depression problem since 1998, due to some unavoidable family problems. i am very sensitive. My problem was not not continuous. But every 2 years again and again it was started , so i have started psychitric treatment from practitioner in 1998. generally they prescibed me, trika.25 or trilam.25 morning and night, episode 50 & dothedept 50 both at night. Also he prescribed me Zapiz.25 if required, when i feel anxity. i have taken this type of medicines for 8 years. now since last two years i have depression and back and minor body pains and now i am taking treatment from another practitioner. he prescribed me, ZApiz .25 at eve and Vantab DXT 50 1 1/2 at bad time. So now i want to know that in future due to this treatment, what type of side effect can raise ? also, i want to know that in next two year i want to plan for child, so is it possible and if no what I can do for it ? Also, please give me reply that, will have take life long treatment ot it can be ?
Asked On : Fri, 27 May 2011
Answers:  8 Views:  2312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

thanks for using health care magic.

You are having recurrent Major Depressive Disorder. You should consult qualified psychiatrist for the proper treatment and concern for the side effects.

If You have any episode of Hypo mania or mania in between the episodes, your diagnosis and hence line of treatment may defer. so bipolar mood disorder has to be rules out in case of recurrent Depression.

simultaneous to drugs, you can also go for psychotherapy or stress management and relaxation techniques like Yoga, meditation or self motivation.
For palnning of Pregnancy, you need toc onsult your doctor but i dont think there will be any issue in that.

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It is well known that Major Depression need prolonged treatment and is prone for recurrence.

Any drug can be a problem in pregnancy . especially the first trimester.
If as you say your "problem was not not continuous" - then that lucid interval will be the best time to get pregnant.
The pregnancy must be a planned one and your psychiatrist will adjust the drugs and their doses BEFORE it.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 13 Apr 2013
I find this answer helpful
Psychiatrist Dr. Jagadeesan's  Response
You seem to be having chronic depression. But i would personally have trika tapered down and stopped, also stop doth as there are newer better alternatives, anyway your treating psychiatrist will be knowing better about you. Regarding side effects, all medications in allopathy are well researched hence have documented effects which you can go through online CIMS. Discuss with your psychiatrist about pregnancy so you can move to safer alternative....good luck
Answered: Wed, 8 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi, Thanks for the query,
Prolonged use of any medicine will harm to systems of the body. But don't worry about it. Try to tapper down the medicine and overcome from it.
1. Take Manasa Mitra tablets twice daily with warm water.
2. Panchagavya grutham 5 ml with milk twice daily
3. Apply Himsagar oil to the scalp before going to the bed.
You will definitely overcome form your problem,

Dr. Surya Prakash Tadepalli
+91 9849153488
Answered: Tue, 7 Jun 2011
General & Family Physician Dr. M. R. Surabhi's  Response
you may have the following problems in future
1.loss of memory and concentration
2.addiction to drugs may have to swich over to powerful drugs
instead of these try to find out the root cause of the depression and try to eliminate as far as possible
Answered: Wed, 8 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
dear, it appears that your practitioner has diagnosed you to be suffering from depression and hence the treatment.The illness of depression is recurrent in nature and so can re occur in anyone. Almost 50% of people do have a repeat episode of depression. But there is not much to worry, except the fact that you need to take the treatment regularly. As far as the issue of pregnancy is concerned you can plan it in consultation with your practitioner.Some medicines are to be withheld during the first three months of pregnancy.These medicines are safe in long term if they are taken in supervision and consultation from a qualified person.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi read your prob, frist u should mention your age, such kindof prob can be treated completely by rule out the cause of anxity n deppression so tell me the cause what your doctor say
Answered: Tue, 7 Jun 2011
I find this answer helpful
  User's Response
Any drug is not safe for long time. S i advice you to tapper down the medication if you want to conceive. Start yoga, cyclic meditation, lifestyle modification. Along with you can take shirodhara an ayurvedic treatment and Nasya, so you can overcome soon.
Answered: Fri, 27 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor